Urmăriți
Mira-Cristiana Anisiu OR Mira-Cristiana Alicu
Mira-Cristiana Anisiu OR Mira-Cristiana Alicu
T Popoviciu Institute of Numerical Analysis Cluj-Napoca
Adresă de e-mail confirmată pe ictp.acad.ro - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Lotka, Volterra and their model
MC Anisiu
Didactica Mathematica 32, 9-17, 2014
372014
Total palindrome complexity of finite words
MC Anisiu, V Anisiu, Z Kása
Discrete Mathematics 310 (1), 109-114, 2010
232010
Families of straight lines in planar potentials
G Bozis, MC Anisiu
Romanian Astronomical Journal 11 (1), 27-43, 2001
182001
On maximality principles related to Ekeland’s theorem
MC Anisiu
Seminar on Functional Analysis and Numerical Methods, 1-8, 1987
18*1987
Special families of orbits for the Hénon-Heiles type potential
MC Anisiu, A Pal
Romanian Astronomical Journal 9 (2), 179-185, 1999
171999
The energy-free equations of the 3D inverse problem of dynamics
MC Anisiu
Inverse Problems in Science and Engineering 13 (5), 545-558, 2005
142005
Maximal complexity of finite words
MC Anisiu, Z Blázsik, Z Kása
Pu. M. A. 13 (1-2), 39-48, 2002
14*2002
An alternative point of view on the equations of the inverse problem of dynamics
MC Anisiu
Inverse problems 20 (6), 1865-1872, 2004
132004
Some properties of the fixed points set for multifunctions
MC Alicu, O Mark
Studia Univ. Babes-Bolyai Math. 25, 77-79, 1980
101980
Inhomogeneous potentials producing homogeneous orbits
G Bozis, MC Anisiu, C Blaga
Astronomische Nachrichten 318 (5), 313-318, 1997
91997
Properties of the complexity function for finite words
MC Anisiu, J Cassaigne
Revue d'analyse numérique et de théorie de l'approximation 33 (2), 123-139, 2004
82004
PDEs in the inverse problem of dynamics
MC Anisiu
IFIP International Information Security Conference, 13-20, 2002
82002
On the photogravitational model of C. Popovici
MC Anisiu
Romanian Astronomical Journal 5 (1), 49-54, 1995
81995
The equations of the inverse problem of Dynamics
MC Anisiu
House of the Book of Science, 2003
72003
Special families of orbits in the direct problem of dynamics
MC Anisiu, C Blaga, G Bozis
Celestial Mechanics and Dynamical Astronomy 88 (3), 245-257, 2004
62004
A solvable version of the direct problem of dynamics
G Bozis, MC Anisiu, C Blaga
Romanian Astronomical Journal 10 (1), 59-70, 2000
62000
On the closedness of sets with the fixed point property for contractions
MC Anisiu, V Anisiu
Revue d'analyse numérique et de théorie de l'approximation, 13-17, 1997
61997
Two-dimensional arrays with maximal complexity
MC Anisiu, A Iványi
Pure Mathematics and Applications 17 (3-4), 197-204, 2006
52006
Yukawa: The man and the potential
MC Anisiu
Didactica Mathematica 33, 1-9, 2015
42015
Two-dimensional total palindrome complexity
MC Anisiu, V Anisiu
Annals of the Tiberiu Popoviciu Seminar of Functional Equations …, 2008
42008
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20